# SDR V0XD201912010004

- Difficulty date: November 27, 2019
- Submitted: December 1, 2019
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 37,732 hours, 28,793 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 784-861
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK AFT OF EMERGENCY EXIT HATCH FROM FFS 784.00 TO FS 861.00 CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED RH SIDE SEAT TRACK IAW CRJ 700 SRM 51-41-02 AND BOMBARDIER REO 670-53-00-343 REV N 2019-07-16.
